# SDR SWAA2014031726099

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 25,688 hours, 15,201 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 101.90, 29 INCHES AFT OF THE FWD  SPAR.  REPAIRED SKIN IAW SRM.
